# SDR YENA2024060300808

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 10,178 hours, 1,498 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Data Unit
- Part number: LA2T0G21006CA10
- Part serial: 2T0032153
- Condition: Failed
- Location: 1tx1
- Part time: 5,965 hours, 865 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2104, BOS-LGW. (AIRCRAFT DIVERTED TO JFK) 'ENROUTE TO LGW CPDLC FAILED MSG WAS DATA LINK ASTU FAULT UNABLE TO RESET.ALSO VHF 3 SHOW --- IN FREQUENCY WIWOOW NOT DATA.VHF 3 VOIC WAS OPERATIONAL; REMOVED AND REPLACED ATSU IAW AMM 46-21-00. PERFORMED ASTU UPLOAD ALL OPS NORMAL NO FAULT FOUND.
